RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1971, Volume 35, Issue 1, Pages 185–201 (Mi izv1929)  

This article is cited in 3 scientific papers (total in 3 papers)

Correctly solvable boundary value problems in an infinite layer for systems of linear partial differential equations

V. M. Borok


Abstract: We study classes of correct solvability of boundary value problems for systems of linear equations with constant coefficients of the form $\frac{\partial\bar u(x,t)}{\partial t}=P(\frac\partial{\partial x})\bar u(x,t)$ in the layer $R^m\times[0,T]$ with boundary conditions consisting in prescribing certain components of the vectors $\bar u(x,0)$ and $\bar u (x,T)$ for $x\in R^m$.

Full text: PDF file (1357 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1971, 5:1, 193–210

Bibliographic databases:

UDC: 517.9
MSC: Primary 35G15; Secondary 35A05
Received: 03.02.1970

Citation: V. M. Borok, “Correctly solvable boundary value problems in an infinite layer for systems of linear partial differential equations”, Izv. Akad. Nauk SSSR Ser. Mat., 35:1 (1971), 185–201; Math. USSR-Izv., 5:1 (1971), 193–210

Citation in format AMSBIB
\Bibitem{Bor71}
\by V.~M.~Borok
\paper Correctly solvable boundary value problems in an~infinite layer for systems of linear partial differential equations
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1971
\vol 35
\issue 1
\pages 185--201
\mathnet{http://mi.mathnet.ru/izv1929}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=280857}
\zmath{https://zbmath.org/?q=an:0221.35021}
\transl
\jour Math. USSR-Izv.
\yr 1971
\vol 5
\issue 1
\pages 193--210
\crossref{https://doi.org/10.1070/IM1971v005n01ABEH001035}


Linking options:
  • http://mi.mathnet.ru/eng/izv1929
  • http://mi.mathnet.ru/eng/izv/v35/i1/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Borok, “On correct solvability of a boundary value problem in an infinite slab for linear equations with constant coefficients”, Math. USSR-Izv., 5:4 (1971), 935–953  mathnet  crossref  mathscinet  zmath
    2. L. V. Fardigola, “Integral boundary problem in a layer”, Math. Notes, 53:6 (1993), 644–649  mathnet  crossref  mathscinet  zmath  isi  elib
    3. L. V. Fardigola, “An integral boundary-value problem in a layer for a system of linear partial differential equations”, Sb. Math., 186:11 (1995), 1671–1692  mathnet  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:238
    Full text:74
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020